# SDR FDKA200710292

- Difficulty date: October 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 14,969 hours, 13,840 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6005 MCO (1036 PHX LCL) - FLAP FAIL.  MX REMOVED AND REPLACED FECU.
